MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. CO2MPACT ENDOSCOPIC INSUFFLATOR; INSUFLATTOR

UNITED STATES ENDOSCOPY GROUP, INC. CO2MPACT ENDOSCOPIC INSUFFLATOR; INSUFLATTOR
Model Number 710300
Medical Device Problem Codes Insufficient Device Problem Information (3190); Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was to be sent to a repair facility (acist) for investigation and necessary repairs.Steris is pending the report of the evaluations.A follow-up report will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported that their co2mpact endoscopic insufflator entire panel is turned on with lights at the half flow resulting in a procedure delay.No patient harm or injury reported.
 
Additional Manufacturer Narrative
The results of the evaluation performed by the repair facility (acist) determined the unit was out of calibration.The unit was recalibrated, tested, and returned to service.

Brand Name
CO2MPACT ENDOSCOPIC INSUFFLATOR
Common Device Name
INSUFLATTOR
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4403586251
MDR Report Key15670858
Report Number1528319-2022-00056
Device Sequence Number15077338
Product Code FCX
UDI-Device Identifier00724995180362
UDI-Public00724995180362
Combination Product (Y/N)N
Initial Reporter CountrySP
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number710300
Device Catalogue Number710300
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2022
Supplement Date Received by Manufacturer10/10/2022
Initial Report FDA Received Date10/25/2022
Supplement Report FDA Received Date02/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown